# SDR VNAA202006019995

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 12,631 hours, 11,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY MACHINED BRACKET CORRODED AT FS 565.00 AND LBL 2.6.  REMOVED FITTING IAW SRM 51-42-21-001-A01 AND 51-42-22-001-001-A01.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FWD CARGO BAY FITTING AT FS 565, LBL 2.6 IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-010-A01 AND 51-25-00-001-001-A01.
